# SDR 2012FA0000512

- Difficulty date: July 26, 2012
- Submitted: July 26, 2012
- Operation: General aviation
- Aircraft: N523R
- Make and model: Dhav DH82A
- Aircraft serial: 82960
- Aircraft time: 3,500 hours
- Engine: Dhavxx GIPSYMAJOR1
- Engine time: 3,500 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 80285
- Condition: Separated
- Location: Exh Valve Rocker
- Part time: 3,500 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BOLT SEPARATED DUE TO HEAVY CORROSION.
